# SDR CALA2021112502171

- Difficulty date: November 25, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N896UA
- Make and model: Airbus A319-132
- Aircraft serial: 3144
- Aircraft time: 39,669 hours, 21,320 cycles
- System (JASC): 5751 · Ailerons
- Part: Bolt
- Condition: Loose
- Location: Lt Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

OPENED AND TAGGED C/B B11 AT 49VU PANEL, A01 AND A02 AT 105VU PANEL, AND R20 AT 121VU PANEL FOR AILERON SERVO-CONTROL SERO VALVE MAINTENANCE REF AMM 27-14-51-400-003-A PER TOMC REQUEST, REPLACE LEFT AILERON BLUE SYTEM SERVO FOR VIBRATION ISSUE. REMOVED LEFT O/B AILERON SERVO-CONTROL SERVOVALVE REF AMM INSTALLED FWD PIN ON SERVO ACT. TORQUED, BRACKET ON BOLT HEAD 27-14-51-000-003-A SIDE NEEDS NUT INSTALLED ON SAFETY BRACKET. REF MM 27-14-51 INSTALLED AILERON SIDE BOLT AND NUT AND TORQUED AND SAFTIED, ALSO INSTALLED NUT ON BOLT HEAD SAFTEY LOCK PER AMM 27-14-51 OPS CHECKS GOOD AND NO LEAKS NOTED ROTABLE PARTS CHANGE WAS INDICATED - TT # 1962637  SN OFF 2960 ACP''D RII INSPECTION OF AILERON SERVO IAW GMM 09-25-05 OPS CHECK GOOD SERVO, CONTROLA  OFF 31-2714-9-0001 2960 ON 31-2714-9-0001 6725
